Has anyone suffered long term Effects from Miconazole 1 1200.mg insert suppository? Its has been over 2 weeks since I used the one time treatment, but I am still very HOT BURNING & Swollen & RED - I have an appt w/OBGyn in a few days - hope my sex life is not ruined...
It looks like you had an allergic reaction to the suppository which caused red, burning vagina. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can take mild steroids under medical prescription . Also antihistaminics like Benadryl or Claritin can be taken.
If the symptoms persist then get it evaluated from a gynecologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your suggestions - I will try all of them for sure! I did take benadryl but it did not help. I had not thought of cotten cloths or applying any dressings but I did have open skin from the burn itself. After seeing my primary care doctor he suggested cool water douches. Even that was too much to tolerate OUCH... :(
I will follow up with my OB/GYN on 8/13. I have been married 32 years and we always had a healthy sex life but I am so afraid that those special moments may be forever lost now.
I have read that so many women have suffered terrible after using the Miconazole1 1200 mg Ovula insert. Perhaps the company needs to change the warnings to list chemical burns have been reported and it may be too strong of a dose at 1200 mg for such a sensitive area.
I will keep you posted on my healing progress and I greatly appreciate all of your advice. Thank you once again, Revms
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.